# SDR DXTA200803153

- Difficulty date: June 28, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 9,963 hours, 6,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200106225A
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRFLOW VERY POOR ON GROUND WHEN ISOLATING EACH PAC, COCKPIT PAC FLOW SEEMS LESS THAN CABIN PAC. ODOR LIKE BURNING OIL. REMOVED AIR CYCLE MACHINE. INSTALLED REPAIRED AIR CYCLE MACHINE. ALL WORK PERORMED IAW MM 21-51-00 AND 21-61-00.
